# SDR HEEA080411

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 2,495 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: L109CBM
- Part serial: 9334
- Condition: Failed
- Location: Collective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUT OF DETENT ON AUTOPILOT.  SHEARED CLEVIS.  COLLECTIVE ACTUATOR FAILED IN FLIGHT. TO BE SENT TO VENDOR FOR REPAIR.
